# SDR C2XA08ON077

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500563
- Aircraft time: 13,796 hours, 10,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Burned Out
- Location: Cabin
- Part time: 13,796 hours, 10,627 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT TO ONT - WHILE PERFORMING OVERNIGHT SERVICE CHECK MX PERSONNEL FOUND EMERGENCY PROXIMITY LIGHT STRIP INOP ON ROWS 8 & 9.  MX PERSONNEL REMOVED AND REPLACED EMERGENCY PROXIMITY LIGHT STRIP ON ROW 8 & 9 OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
